MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815150
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 1.50mm x 15mm maverick 2 balloon catheter was selected for use.However, it was confirmed that after opening the package, the balloon was fractured.The procedure was completed with a different device.There were no patient complications reported.Patient was stable.
 
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: fg maverick 2 mr, 1.50mm x 15mm was returned for analysis.A visual and tactile examination identified that the device was received in two sections as a result of a break which had occurred in the hypotube.The break was located at 67cm distal to the distal end of the strain relief.A visual and tactile examination of the distal extrusion identified no damages.A microscopic examination of the balloon material identified no tears or holes in the balloon material.A microscopic examination of the tip identified no damages.A microscopic examination of the markerbands identified no damage.Using an inflation aid, which was attached to the broken section of the hypotube, the aid was attached to a pretested encore inflation unit.It was possible to inflate the balloon to its rated burst pressure (rbp) of 12 atmospheres, with no leaks noted.The balloon was deflated and re-inflated on three more occasions with no leaks noted in the balloon.The balloon maintained pressure each time it was inflated.B3: date of event: used first date of the month since exact event date was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21753902
Report Number2124215-2025-20379
Device Sequence Number18553713
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)270927(10)34940862
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0034940862
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer06/16/2025
11/14/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/30/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight80 KG